# SDR TSAA0623119

- Difficulty date: December 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Aircraft time: 21,051 hours, 8,609 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51600968
- Condition: Unknown
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW NOTED THAT NR 1 HF RADIO WOULD NOT TUNE ON FREQUENCY 13.354.  ALL OTHER FREQUENCIES OPERATED NORMALLY.  AIRCRAFT LANDED IN OGG WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM TASK 23-11-00-810-801 WITH NO DEFECTS NOTED.  NR 1 HF RADIO OPERATED NORMALLY ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  A FLIGHT VERIFICATION WAS PERFORMED FOR THE NR 1 HF SYSTEM.  SYSTEM CHECK WAS FOUND NORMAL AND NOTED BY MAINTENANCE.  DURING OVERNIGHT, MAINTENANCE REPLACED THE NR 1 HF COUPLER IAW AMM 23-11-61-4 FOR PRECAUTIONARY MEASURE.  AIRCRAFT WAS RETURNED TO SERVICE.  A FLIGHT VERIFICATION WAS PERFORMED AGAIN FOR THE NR 1 HF SYSTEM.  SYSTEM CHECK WAS FOUND NORMAL AND NOTED BY MAINTENANCE.
